Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 198, NWS Atlanta, GA

April 23, 2009Bartow County, Cherokee County, Gordon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2009, 7:42 PM EDT for Bartow County, Cherokee County, Gordon County, Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2009, 7:42 PM EDT (23:42 UTC)
Expired
Apr 23, 2009, 8:45 PM EDT
In force
63 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Cherokee County, GA, Gordon County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 232342
SVRFFC
GAC015-057-129-240045-
/O.NEW.KFFC.SV.W.0198.090423T2342Z-090424T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT THU APR 23 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN BARTOW COUNTY IN NORTHWEST GEORGIA
  SOUTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 845 PM EDT

* AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  TWO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZED 
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  ONE STORM WAS LOCATED 
  NEAR WHITE...AND THE OTHER WAS SOUTHEAST OF CALHOUN. THESE STORMS 
  WERE MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALESKA...CANTON...HOLLY SPRINGS...BALL GROUND...BUFFINGTON AND
  FREE HOME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

GOLF BALL SIZED HAIL HAS BEEN REPORTED WITH THESE STORMS. IF YOU ARE 
IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3445 8465 3441 8465 3441 8457 3438 8457
      3439 8448 3431 8426 3423 8426 3419 8428
      3418 8436 3413 8437 3411 8442 3408 8442
      3426 8490 3441 8500 3454 8492
TIME...MOT...LOC 2341Z 300DEG 21KT 3431 8469

$$
2 follow-up statements
000 
WWUS52 KFFC 240006
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT THU APR 23 2009

GAC129-240016-
/O.CAN.KFFC.SV.W.0198.000000T0000Z-090424T0045Z/
GORDON GA-
806 PM EDT THU APR 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON COUNTY IS
CANCELLED...

THE STORM HAS WEAKENED AND NO LONGER POSES A THREAT OF PRODUCING 
SEVERE WEATHER.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3421 8437 3419 8429 3418 8436 3413 8437
      3411 8442 3408 8442 3417 8467 3423 8462
      3425 8459
TIME...MOT...LOC 0006Z 316DEG 20KT 3417 8455

$$

GAC015-057-240045-
/O.CON.KFFC.SV.W.0198.000000T0000Z-090424T0045Z/
CHEROKEE GA-BARTOW GA-
806 PM EDT THU APR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EXTREME EAST CENTRAL BARTOW AND SOUTHERN CHEROKEE COUNTIES...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BRIDGEMILL...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
SPRINGS...LEBANON...HICKORY FLAT AND UNION HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND GOLF 
BALL SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3421 8437 3419 8429 3418 8436 3413 8437
      3411 8442 3408 8442 3417 8467 3423 8462
      3425 8459
TIME...MOT...LOC 0006Z 316DEG 20KT 3417 8455

$$
000 
WWUS52 KFFC 240025
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT THU APR 23 2009

GAC057-240045-
/O.CON.KFFC.SV.W.0198.000000T0000Z-090424T0045Z/
CHEROKEE GA-
825 PM EDT THU APR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTH CENTRAL CHEROKEE COUNTY...

AT 823 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.
THIS STORM WAS LOCATED NEAR LEBANON...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND GOLF 
BALL SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3418 8452 3418 8444 3416 8437 3413 8437
      3412 8442 3409 8443 3414 8458 3415 8460
      3415 8459
TIME...MOT...LOC 0025Z 306DEG 13KT 3412 8447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:20 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 23, 6:20 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT THU APR 23 2009

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PRIMARY CONCERN IN SHORT TERM PERIOD IS CHC FOR DEEP CONVECTION
...POSSIBLY SEVERE...THIS AFTERNOON AND EVENING. RADAR AND
SATELLITE TRENDS INDICATE STRONG TSRA CURRENTLY OCCURRING OVER
MIDDLE TN SE OF NASHVILLE. THIS ACTIVITY SHOULD DEVELOP FURTHER
SOUTH ALONG NW- SE ORIENTED BAND OF WARM/MOIST ADVECTION AND
INERTIAL INSTABILITY. MLCAPE CURRENTLY UP TO 2200 J/KG IN NORTH GA
BUT VERTICAL WIND SHEAR IS SOMEWHAT WEAK...WITH 0-1KM BULK SHEAR
AROUND 10KTS AND 0-6KM SHEAR AROUND 30KTS. EXPECT TO SEE ISOLD
COVERAGE OF TSRA...SOME POSS SEVERE...WITH LARGE HAIL THE PRIMARY
THREAT DEVELOP INTO NORTH GA THIS AFTERNOON. THIS MATCHES RECENT
SPC MCD AS WELL. CONVECTION SHOULD DECREASE RAPIDLY AFTER MIDNIGHT
AS INFLUENCE OF OH VALLEY SHORTWAVE AND FLOW ALOFT WEAKEN.

PATTERN NOT TOO MUCH DIFFERENT FRIDAY AND SATURDAY AFTERNOON
EXCEPT THAT LARGE SCALE FORCING AND VERTICAL WIND SHEAR WILL
BECOME NEGLIGIBLE AS UPPER HIGH BUILDS INTO AREA. COULD SEE AN
ISOLD PULSE TSTM IN FAR ERN OR NE GA FRI OR SAT AFTERNOON BUT NOT
MUCH ELSE.

TEMPS WILL BECOME A LITTLE ABOVE NORMAL BUT NOWHERE NEAR DAILY
RECORDS. USED BIAS-ADJUSTED MAV/MET BLEND FOR MOST TEMPS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
NO MAJOR CHANGES TO MODEL PROGS FROM PREVIOUS RUNS DURING THIS
PERIOD. BASED ON 12Z GFS/12Z ECMWF/00Z GFS ENSEMBLE...STILL
APPEARS THAT UPPER RIDGE WILL REMAIN OVER THE SOUTHEAST THROUGH
MONDAY BEFORE LARGE/BROAD POSITIVELY TILTED LONG WAVE TROUGH OVER
THE WESTERN U.S. SLOWLY PROGRESSES EAST. INDIVIDUAL SHORT WAVES
SHOULD REMAIN TO OUR WEST IN THIS PATTERN...BUT COULD SEE
ISOLD/SCT SHRA/TSRA PARTICULARLY IN NW GA. GOING FCST LOOKS PRETTY
CLOSE TO THIS GIVEN ABOVE SO NO CHANGES.

SNELSON

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD.
ISOLATED TO WIDELY SCATTERED CONVECTION SHOULD BE MAINLY ACROSS
NORTH GEORGIA...ENDING AROUND 01Z TONIGHT. CEILINGS IN THESE AREAS
EXPECTED TO REMAIN SCT-BKN AT 045-050. OTHERWISE...FEW-SCT VFR
CONDITIONS EXPECTED THROUGH FRIDAY. LIGHT SOUTHWEST WINDS SHOULD
CONTINUE THROUGH THE PERIOD...WITH HIGHER GUSTS ASSOCIATED WITH
CONVECTIVE ACTIVITY TONIGHT. WIND SHIFT FROM SW TO SE EXPECTED
FRIDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  88  57  85  55 /  20  20  10  10  10
ATLANTA         61  85  61  83  59 /  20  10  10  10  10
BLAIRSVILLE     52  81  51  80  51 /  20  20   5  20   5
CARTERSVILLE    55  86  53  84  53 /  20  10   5  10  10
COLUMBUS        58  88  59  87  58 /  10  10  10   5  10
GAINESVILLE     59  84  59  82  57 /  20  20   5  10  10
MACON           56  89  57  88  56 /  20  10  10   5  10
ROME            54  88  56  86  56 /  20  10   5  10  10
PEACHTREE CITY  54  85  52  84  52 /  20  10  10  10  10
VIDALIA         59  90  58  87  55 /  10  20   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/31
Hazardous weather outlook, Apr 23, 11:30 AM EDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT THU APR 23 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT THU APR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON
THROUGH THIS EVENING OVER MOST OF NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WARM FRONT STRETCHED FROM NORTHERN ALABAMA INTO NORTHWEST AND
CENTRAL GEORGIA THIS MORNING. THIS WARM FRONT WILL LIFT SLOWLY
NORTHEAST THROUGH THE DAY TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD
TO GROUND LIGHTNING AND STRONG GUSTY WINDS. SOME HAIL IS ALSO
POSSIBLE...MAINLY THIS AFTERNOON AND EVENING.

.DISCUSSION...
THE ATMOSPHERE SOUTH OF THE WARM FRONT IS MODERATELY UNSTABLE.
THIS AIRMASS WILL SPREAD NORTHEAST ACROSS NORTH AND CENTRAL
GEORGIA THROUGHOUT THE DAY TODAY. BY THIS AFTERNOON LIFTED INDICES
WILL BE IN THE MINUS 3 TO MINUS 4 RANGE WITH CAPE BETWEEN 1500 AND
2500. THIS SHOULD ALLOW SOME STORMS TO APPROACH SEVERE LIMITS...
BUT WITH LITTLE LOW OR MID LEVEL SHEAR PRESENT...WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH
OUR WEBSITE AT WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 23, 7:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             RESACA                  34.58N 84.94W
04/23/2009  E1.00 INCH       GORDON             GA   PUBLIC

&&

SNELSON
Local storm report, Apr 23, 7:12 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             POWDER SPRINGS          33.86N 84.68W
04/23/2009  E0.88 INCH       COBB               GA   PUBLIC

&&

SNELSON
Local storm report, Apr 23, 7:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             CALHOUN                 34.50N 84.95W
04/23/2009  E0.75 INCH       GORDON             GA   PUBLIC

&&

SNELSON
Local storm report, Apr 23, 7:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             POWDER SPRINGS          33.86N 84.68W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

&&

SNELSON
Special weather statement, Apr 23, 7:16 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU APR 23 2009

GAZ016-023-024-232345-
716 PM EDT THU APR 23 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BANKS...HALL AND WHITE COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOSSY CREEK...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS...HALL AND WHITE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LEAF...MOSSY CREEK...ALTO AND
HOLLINGSWORTH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Apr 23, 7:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 W VININGS             33.87N 84.52W
04/23/2009  E1.75 INCH       COBB               GA   TRAINED SPOTTER

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:36 AM EDTSevere Thunderstorm WarningFFCDodge24 min
Apr 23, 5:49 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Walker, Whitfield41 min
Apr 23, 6:05 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding40 min
Apr 23, 6:11 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield49 min
Apr 23, 6:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield46 min
Apr 23, 6:37 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding38 min
Apr 23, 6:53 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens52 min
Apr 23, 6:57 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton, Paulding48 min
Apr 23, 7:01 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Murray, Walker and 1 more44 min
Apr 23, 7:10 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton35 min
Apr 23, 7:21 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White39 min
Apr 23, 7:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding50 min
Apr 23, 7:32 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton58 min
Apr 23, 7:39 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton66 min
Apr 23, 7:45 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton45 min
Apr 23, 7:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton68 min
Apr 23, 7:55 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.